Please use this identifier to cite or link to this item:
Title: On the applicability conditions for the algorithms of adaptive control in nonconvex problems
Authors: Prokhorov, DV
Terekhov, VA
Tyukin, IY
First Published: 2002
Citation: AUTOMATION AND REMOTE CONTROL, 2002, 63 (2), pp. 262-279
DOI Link: 10.1023/A:1014299608899
ISSN: 0005-1179
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.